MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00570640
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Boston scientific became aware of an event involving an axios stent and electrocautery enhanced delivery system and a wallflex biliary rx uncovered stent through the article, ptbd-edge rendezvous for malignant biliary obstruction and afferent loop syndrome in surgically altered anatomy after failure of conventional approaches, by esma zynep kizilaslan, et al.According to the article, a percutaneous drain was placed, and the afferent loop was filled with water to enable endoscopic ultrasound-guided gastroenterostomy using an axios stent and electrocautery enhanced delivery system.Through this access, edge with ptbd rendezvous allowed successful placement of a wallflex biliary rx uncovered stent for definitive decompression.Eleven months later, the stent dysfunction from tumor ingrowth and was effectively treated with edge-assisted intraductal radiofrequency ablation.Please see the referenced article for full details.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the bsc became aware of the article.Block g2: literature source: esma zynep kizilaslan, et al., "ptbd-edge rendezvous for malignant biliary obstruction and afferent loop syndrome in surgically altered anatomy after failure of conventional approaches" the american college of gastroenterology, 2025; s5242.Block d4, h4: the literature article did not provide the suspect lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a0106 is being used to captures the reportable event of stent ingrowth.Imdrf impact code f2202 is being used to address the edge assisted intraductal radiofrequency ablation procedure.Block h11: investigation summary: with all the available information, boston scientific corporation concludes that the reported event of stent obstruction within device could not be confirmed.The device was not returned; therefore, unable to confirm the reported event.A labeling review was performed, and stent obstruction within device is noted within the ifu as a potential complication associated with the use of the device.Device technical analysis: the complaint device was not returned to boston scientific; therefore, a technical product analysis could not be performed.Labeling review: a product labeling review identified that the device was used per the instructions for use (ifu) / product label.Additionally, stent obstruction within device is noted within the ifu as a potential complication associated with the use of the device.Investigation conclusion: based on the information available, the most probable cause is "known inherent risk of device" as the reported adverse event is known and documented in the labeling.

Brand Name
WALLFLEX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24635100
Report Number3005099803-2026-01009
Device Sequence Number21045926
Product Code FGE
UDI-Device Identifier08714729756231
UDI-Public(01)08714729756231
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Literature
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00570640
Device Catalogue NumberM00570640
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale